# SDR NWAA073253201

- Difficulty date: September 19, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N301US
- Make and model: Airbus A320-211
- Aircraft serial: 031
- Aircraft time: 55,651 hours, 24,972 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST ALL GREEN HYDRAULIC PRESSURE AND FLUID AS GEAR RETRACTED AFTER TAKEOFF.  CREW FOLLOWED COM PROCEDURES.  AIRCRAFT TURNED BACK TO MSP.  ALTERNATE EXTENSION OF GEAR AND LANDING ACCOMPLISHED UNEVENTFULLY.  AIRCRAFT TOWED OFF OF RUNWAY TO GATE.  REPLACED GREEN LEAK MEASUREMENT MANIFOLD, SWUNG GEAR, LEAK CHECKS OK.
